# SDR NOCA02912

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT DOOR 2R STA. 654+36, WL 245.  RELAMPED EMERGENCY LIGHT IAW AMM 33-51-00, OPS CHECK GOOD PER WEPPS STG-SMM B767.
